# SDR DXTA200500803

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 4,939 hours, 3,765 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS RETRACTED RIGHT MAIN LIGHT AND RED GEAR UNSAFE REMAINED ILLUMINATED.  RECYCLED GEAR DOWN NORMAL INDICATION AND LANDED A/C.  ITEM IS UNDER INVESTIGATION.
